# SDR FDEA201303260663

- Difficulty date: March 26, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 68,127 hours, 15,647 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A7082502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 5-33 TO 5-100 X= -75 SEAT TRACK FLANGE CORRODED.  REPAIRED IAW SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 52.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 116.
